# SDR CALA2024082600498

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 96,633 hours, 20,542 cycles
- System (JASC): 3810 · Potable Water System
- Part: Relief Valve
- Part number: 1A081015712
- Condition: Missing
- Location: Water Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT AMT OF WATER IN AFT CABIN AFTER TAKEOFF DURING TROUBLESHOOTING FOUND PRESSURE RELEIF VALVE OF WATER HEATER LAVATORY M BROKEN OFF. REMOVED WATER HEATER LAV M REF AMM TASK 38-13-51-004-001 AND STOWED IN LAVATORY M. R/R WATER HEATER IN LAV M IAW AMM 38-13-51. OPS CHECK GOOD. REMOVED TAGS AND CLOSED CBS IAW SAME AMM REF.
